# SDR TAOA089504

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559PE
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lt Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LEFT LAV SMOKE DETECTOR SOUNDED, CIRCUIT BREAKER PULLED, NO FIRE.  RESET CIRCUIT BREAKER, RESET TEST BUTTON TO 'OFF' THEN OPERATED TEST SEVERAL TIMES.  OPS CHKD OK.  (X)
